# SDR YENA20090127006

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 8,138 hours, 5,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

FLT NR 582, FLL-HPN, CLIMBING THROUGH 2500' FEET F1 REPORTED HEAVY FUMES IN CABIN, QRH PROCEDURES WERE FOLLOWED, IFE/CSS POWER WAS TURNED OFF AS A PRECAUTION.  RETURNED TO FLL.  PERFORMED FIM TASK 21-20-00-810-801-A.  FOUND NO C/B'S TRIPPED.  NO FAULTS.  ALL CABIN & COCKPIT LIGHTING OPERATIONAL.  RAN PACKS ON APU & ENGINES.  NO FAULTS OR SMELLS NOTED.  C/W WITH ELECTRICAL ODOR SYSTEM INTEGRITY CHECK LTV MM 44-20-10.  NO EVIDEBNCE OF SMOKE OR ELECTRICAL BURNING SMELL.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
